# SDR ASAA1159135

- Difficulty date: February 27, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 17,276 hours, 5,389 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6087
- Part serial: 660873230
- Condition: Inoperative
- Location: Hydraulic Sys
- Part time: 17,276 hours, 5,389 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE DRIVEN HYD PUMP DOES NOT DEPRESSURIZE WHEN SWITCH IS TURNED OFF.   REPLACED NR 1 ENGINE DRIVEN HYDRAULIC PUMP PER MM 29-11-11-000-802-002-2 AND MM 29-11-11-400-802-002-2.  PERFORMED NR 1 ENGINE DRIVEN HYDRAULIC PUMP INSTALLATION TEST REF MM 29-11-11-400-802-002-2 STEP G CHECKS GOOD.
